MathSciNet Relay Station
MathSciNet bibliographic data
MR2573555 62E20 (60F05)
Bentkus, Vidmantas; Jing, Bing-Yi; Zhou, Wang On normal approximations to $U$-statistics. Ann. Probab. 37 (2009), no. 6, 2174–2199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement